Previous |  Up |  Next


Title: Edge domination in graphs of cubes (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 4
Year: 2002
Pages: 875-879
Summary lang: English
Category: math
Summary: The signed edge domination number and the signed total edge domination number of a graph are considered; they are variants of the domination number and the total domination number. Some upper bounds for them are found in the case of the $n$-dimensional cube $Q_n$. (English)
Keyword: signed edge domination number
Keyword: signed total edge domination number
Keyword: graph of the cube of dimension $n$
MSC: 05C35
MSC: 05C69
idZBL: Zbl 1009.05102
idMR: MR1940066
Date available: 2009-09-24T10:57:44Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] J. E. Dunbar, S. T. Hedetniemi, M. A. Henning and P. J. Slater: Signed domination in graphs.In: Graph Theory, Combinatorics and Applications, Y. Alavi, A. J. Schwenk (eds.) vol. 1, Proc. 7th Internat. Conf. Combinatorics, Graph Theory, Applications, John Wiley & Sons, Inc., 1995, pp. 311–322. MR 1405819
Reference: [2] T. Dvořák, I. Havel, J.-M. Laborde and P. Liebl: Generalized hypercubes and graph embedding with dilation.Rostocker Mathematisches Kolloquium 39 (1990), 13–20. MR 1090602
Reference: [3] R. Forcade: Smallest maximal matchings in the graph of the $n$-dimensional cube.J.  Combin. Theory Ser. B 14 (1973), 153–156. MR 0321804
Reference: [4] I. Havel and M. Křivánek: On maximal matchings in  $Q_6$ and a conjecture of R. Forcade.Comment Math. Univ. Carolin. 23 (1982), 123–136. MR 0653356
Reference: [5] T. W. Haynes, S. T. Hedetniemi and P. J. Slater: Fundamentals of Domination in Graphs.Marcel Dekker, Inc., New York-Basel-Hong Kong, 1998. MR 1605684
Reference: [6] C. Payan: On the chromatic number of cube-like graphs.Discrete Math. 103 (1992), 272–277. Zbl 0772.05043, MR 1171780
Reference: [7] B. Xu: On signed edge domination numbers of graphs.Discrete Math. 239 (2001), 179–189. Zbl 0979.05081, MR 1850997, 10.1016/S0012-365X(01)00044-9
Reference: [8] B. Zelinka: On signed edge domination numbers of trees.Math. Bohem. 127 (2002), 49–55. Zbl 0995.05112, MR 1895246


Files Size Format View
CzechMathJ_52-2002-4_18.pdf 273.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo